Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Marks, facial redness, pimples near nose and mouth. Using melacare cream. Cure for symptoms?

sir i m using melacare from last 1 year but sir i hv observed a lot of change in my face ,for first six months t results were very fine butt from last six months it has been totally massup..a smal marks hv started to appear n redness of my face n sir if i m not using it than ...a small red pimples r appearing all over the face but mostly near nose n mouth area....sir please suggest some nice medicine so that i can get rid of this....
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Please never ever use melacare or any other topical steroids containing cream on your face for long periods
You will do more harm than good to yourself. Thinning of skin, photo sensitivity, itching, dryness..the list of side effects is long.
First get rid of the cream. Next, to overcome dryness please apply emollients liberally over the next few weeks
Once skin becomes normal start the anti acne regimen and antipigmentation regimen

treatment of acne and pigmentation depends on the stage and severity of the condition.
very good results can be obtained if you are under regular treatment- the duration of the treatment lasting from 6-9 months.

please visit the nearest dermat who will decide the stage and chalk out a management plan for you.

Dr amit
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor